|herbal tea interaction with atripla
Apr 13, 2010
I just started atripla medication yesterday. and i am concerened about how it would intercat with a herbal tea that i make which is mixture of:
Turmeric, thyme, oregano, basil, parsley, cinnamon, clove, ginger, camomile, black cumin seed
Those herbs are sort of anti fungal and anti inflammatory as i have been suffering of mild case of sebboreic dermatitis due my positive status.
also, i drink aloe vera juice, i take grape seed exctract..
could any of that interact with atripla?
Response from Dr. Frascino
You want to know if your herbal tea would "interact" with Atripla? That tea mix sounds more like the spice rack at Piggly Wiggly than something you would brew in a teapot, but I see no problem with sipping the spicy brew while taking Atripla. I should, however, also point out that your herbal mix, tasty as it may be, is neither antifungal nor anti-inflammatory. If you have seborrhea, I suggest you see a dermatologist. His treatments may be less flavorful but they will be infinitely more effective. The same applies to aloe vera juice and grape seed extract, (no problem with Atripla and generally speaking not helpful).
- Chances Of Getting HIV From Sex With A Prostitute
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
- Pathophysiology Of Cervical Cancer
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.